im just wondering if this is a side effect or elergic reaction?
After taking 600mg of gabepentin at night i go very hot and red faced. Really burning ears too.
I take 300mg in the morning and it happens slightly then too.
I see my doctor monday i shall ask, im just curious now.
The med has stopped the neuropathy so id like to continue it.
Other than temprature it doesnt seem unsafe.
Good morning!I am up late. Took until oh-dark-icky to fall asleep. Eh. One of those nights. We get 'em. Fortunately, this one fell on a day I wasn't going to be awakened by Hubby or appointments!***I despair for the ENglish language.Whoa = what you say to a horse, or as an exclamation, as in "Whoa, that's cold!"Woah = ???? Noah with a W???Woe = sorrowBut by all means, use "woah" for either "woe"...
My uncle went in yesterday to have a femoral arterial graft he had over 95 percent blockage hes 68 years old. This was in his neck. He is not doing well. His blood pressure wil not go down hes dizzy and having bad headaches and not doing well over all. Please pray for him, hes very special to many of us. Also the only uncle i have that i know. My aunt is so scared and they are 3 1/2 hours away...